# SDR USAA060976

- Difficulty date: July 27, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 312 TO 344 IN FWD INTRY DOOR SILL.  DEFECTIVE PART REPLACED WITH IDENTICAL PART , REPLACED ANGLE IAW SRM 51-10-02 LEVEL 1, C53-107-01.   DEFECT SIZE: 4 INCH.
